Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 122, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 26, 2012, 4:18 PM CDT for Robertson County, Tennessee. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2012, 4:18 PM CDT (21:18 UTC)
- Expired
- Apr 26, 2012, 5:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Robertson County, TN
The radar
The Nashville radar (KOHX), 42 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 4:21 PM CDT | HAIL 1.25 | Adams, TN | |
| Apr 26, 4:57 PM CDT | HAIL 0.5 | Springfield, TN | |
| Apr 26, 4:58 PM CDT | HAIL 1 | Springfield, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 2:11 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.3 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 824 J/kg
- Mixed-layer CIN
- -212 J/kg
- Mixed-layer LCL
- 986 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 317 m²/s²
- 0-3 km storm-relative helicity
- 344 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.1
The text
As transmitted, in the capitals the NWS used until 2016.
383
WUUS54 KOHX 262118
SVROHX
TNC147-262200-
/O.NEW.KOHX.SV.W.0122.120426T2118Z-120426T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
418 PM CDT THU APR 26 2012
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ROBERTSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 500 PM CDT
* AT 415 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THE STORM WAS NEAR
ADAMS...MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...
GREENBRIER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM THURSDAY
EVENING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3665 8684 3657 8661 3635 8682 3636 8685
3638 8685 3637 8687 3639 8690 3638 8691
3642 8702 3658 8713 3663 8713 3665 8707
3665 8689
TIME...MOT...LOC 2118Z 300DEG 21KT 3662 8706
$$
FORECASTER:071 follow-up statement
266
WWUS54 KOHX 262144
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
444 PM CDT THU APR 26 2012
TNC147-262200-
/O.CON.KOHX.SV.W.0122.000000T0000Z-120426T2200Z/
ROBERTSON TN-
444 PM CDT THU APR 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ROBERTSON
COUNTY UNTIL 500 PM CDT...
AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
SPRINGFIELD...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...GREENBRIER...RIDGETOP AND CROSS PLAINS.
LAT...LON 3659 8682 3653 8665 3635 8682 3636 8684
3638 8685 3637 8687 3639 8690 3638 8692
3642 8702 3657 8713 3662 8710 3664 8701
TIME...MOT...LOC 2145Z 300DEG 21KT 3654 8689
$$
07What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 4:12 PM CDT, 6 minutes earlier.
Area forecast discussion, Apr 26, 4:12 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 412 PM CDT THU APR 26 2012 .SHORT TERM...COLD FRONT MARCHING SOUTHWARD INTO OUR NORTHWESTERN COUNTIES LATE THIS AFTERNOON AND EVENING, WITH A POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS OVER MUCH OF THE NORTHERN PARTS OF THE MID STATE THROUGH 01Z. A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 01Z FOR MOST AREAS ALONG AND NORTH OF I-40. EXPECT COLD FRONT TO PUSH SOUTHWARD OVERNIGHT WITH SHOWERS AND THUNDERSTORMS LIKELY CONTINUING IN A BAND JUST AHEAD OF THE FRONTAL BOUNDARY. SHOWERS WILL DIMINISH AND END AFTER THE FRONT PASSES, WITH MOST THUNDERSTORMS CONFINED TO OUR EXTREME SOUTHERN COUNTIES BY 12Z FRIDAY. COLD FRONT LIFTS BACK NORTH AS A WARM FRONT FRIDAY, WITH SCATTERED THUNDERSTORMS ALONG AND SOUTH OF THE FRONT, BUT MAINLY JUST SHOWERS TO THE NORTH OF THE BOUNDARY. FRONT SHOULD CONTINUE PUSHING NORTHWARD INTO KENTUCKY FRIDAY NIGHT, WITH SCATTERED SHOWERS AND THUNDERSTORMS MAINLY OVER NORTHEASTERN PARTS OF OUR AREA. EXPECT MOST SHOWERS AND THUNDERSTORMS TO BECOME CONFINED TO NORTHERN PARTS OF THE MID STATE OVER THE WEEKEND, AS FRONTAL BOUNDARY IS FORECAST TO WAVER AROUND OVER SOUTHERN AND CENTRAL KENTUCKY. WHERE SUFFICIENT AFTERNOON SUNSHINE OCCURS, EXPECT AFTERNOON TEMPERATURES OVER THE WEEKEND TO PUSH INTO THE LOWER AND MIDDLE 80S OVER MOST AREAS. THE MAIN POSSIBLE EXCEPTION, WILL BE ACROSS THE NORTH INVOF MORE CLOUDS AND POSSIBLE SHOWERS AND THUNDERSTORMS. .LONG TERM...WARM SOUTHERLY FLOW CONTINUES OVER THE AREA NEXT WEEK, WITH ENOUGH ATMOSPHERIC INSTABILITY TO ALLOW FOR PERIODS OF SHOWERS AND THUNDERSTORMS, THE TIMING OF WHICH WILL BE RELATED TO FAIRLY NEBULOUS DISTURBANCES THAT ARE DIFFICULT TO PREDICT AT THIS TIME. THUS, WILL PROBABLY LEAVE POP FORECAST FOR NEXT WEEK VERY SIMILAR TO THE ONE FROM PREVIOUS PACKAGE. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 54 73 59 83 / 40 40 20 20 CLARKSVILLE 47 70 57 83 / 10 40 10 30 CROSSVILLE 53 72 55 78 / 60 40 40 40 COLUMBIA 58 76 60 83 / 60 40 10 20 LAWRENCEBURG 60 79 60 83 / 60 40 10 20 WAVERLY 53 73 59 83 / 20 40 10 20 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 19
Hazardous weather outlook, Apr 26, 8:31 AM CDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 831 AM CDT THU APR 26 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-271030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 831 AM CDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND THIS EVENING...ACCOMPANIED BY DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A SURFACE BOUNDARY WILL HANG AROUND THE MID STATE AREA OVER THE WEEKEND AND DURING THE FIRST HALF OF NEXT WEEK...AND ALLOW FOR PERIODS OF SCATTERED SHOWERS THUNDERSTORMS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED TODAY AND THIS EVENING. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 19
In the hours before
Local storm report, Apr 26, 11:10 AM CDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1110 AM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM HAIL COOKEVILLE 36.16N 85.51W
04/26/2012 E1.25 INCH PUTNAM TN TRAINED SPOTTER
&&
TBOUCHERLocal storm report, Apr 26, 11:12 AM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1112 AM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 AM HAIL 6 NE RED BOILING SPRING 36.59N 85.77W
04/26/2012 E0.88 INCH CLAY TN PUBLIC
0505 AM HAIL 2 SSW CELINA 36.52N 85.52W
04/26/2012 E0.50 INCH CLAY TN PUBLIC
0507 AM HAIL CELINA 36.55N 85.50W
04/26/2012 E0.75 INCH CLAY TN TRAINED SPOTTER
ESPOTTER REPORTED PENNY SIZED HAIL IN CELINA TN.
0524 AM HAIL JAMESTOWN 36.43N 84.94W
04/26/2012 E1.75 INCH FENTRESS TN TRAINED SPOTTER
TRAINED SPOTTER REPORTED GOLF BALL SIZED HAIL IN
JAMESTOWN.
0525 AM HAIL WESTMORELAND 36.56N 86.25W
04/26/2012 E0.50 INCH SUMNER TN TRAINED SPOTTER
0530 AM HAIL 2 S JAMESTOWN 36.40N 84.94W
04/26/2012 E1.25 INCH FENTRESS TN TRAINED SPOTTER
TRAINED SPOTTER REPORTED HALF DOLLAR SIZED HAIL 2 M SOUTH
OF THE CITY OF JAMESTOWN. POWER WAS ALSO OUT.
0530 AM HAIL 4 N LAFAYETTE 36.58N 86.03W
04/26/2012 E1.50 INCH MACON TN TRAINED SPOTTER
TRAINED SPOTTER REPORTED PING PONG SIZED HAIL 4 M NORTH
OF LAFAYETTE NEAR SPRING CREEK RD.
0531 AM HAIL LAFAYETTE 36.52N 86.03W
04/26/2012 E0.50 INCH MACON TN PUBLIC
HALF INCH HAIL REPORTED BY PUBLIC IN LAFAYETTE.
0553 AM HAIL GAINESBORO 36.36N 85.65W
04/26/2012 E0.88 INCH JACKSON TN EMERGENCY MNGR
JACKSON EMA REPORTS LARGE AMOUNT OF NICKEL SIZE HAIL AT
THE JACKSON COUNTY 911 CENTER.
0555 AM HAIL COOKEVILLE 36.16N 85.51W
04/26/2012 E0.50 INCH PUTNAM TN PUBLIC
HALF INCH HAIL REPORTED NEAR COOKEVILLE BY PUBLIC
0558 AM HAIL 3 W GAINESBORO 36.36N 85.71W
04/26/2012 E0.75 INCH JACKSON TN LAW ENFORCEMENT
DIME SIZE HAIL REPORTED IN THE FLYNNS LICK AREA OF
JACKSON COUNTY.
0604 AM HAIL 6 NE CROSSVILLE 36.01N 84.96W
04/26/2012 M1.00 INCH CUMBERLAND TN PUBLIC
PUBLIC REPORTED QUARTER SIZED HAIL 6 NE OF CROSSVILLE IN
THE FAIRFIELD GRADE COMMUNITY.
0605 AM HAIL COOKEVILLE 36.16N 85.51W
04/26/2012 E1.25 INCH PUTNAM TN TRAINED SPOTTER
0608 AM HAIL 6 NNW COOKEVILLE 36.24N 85.55W
04/26/2012 E1.00 INCH JACKSON TN PUBLIC
0608 AM HAIL ALGOOD 36.20N 85.45W
04/26/2012 E0.50 INCH PUTNAM TN TRAINED SPOTTER
0608 AM HAIL 8 NW COOKEVILLE 36.24N 85.61W
04/26/2012 E0.88 INCH JACKSON TN TRAINED SPOTTER
0608 AM HAIL CARTHAGE 36.26N 85.94W
04/26/2012 E0.88 INCH SMITH TN TRAINED SPOTTER
0610 AM HAIL 3 NW COOKEVILLE 36.19N 85.54W
04/26/2012 E1.25 INCH PUTNAM TN TRAINED SPOTTER
0610 AM HAIL 6 NW CROSSVILLE 36.01N 85.11W
04/26/2012 E1.00 INCH CUMBERLAND TN PUBLIC
0614 AM HAIL CROSSVILLE 35.95N 85.04W
04/26/2012 E0.50 INCH CUMBERLAND TN PUBLIC
HALF INCH HAIL REPORTED BY PUBLIC IN CROSSVILLE.
0623 AM HAIL BAXTER 36.15N 85.64W
04/26/2012 E1.00 INCH PUTNAM TN TRAINED SPOTTER
0623 AM HAIL COOKEVILLE 36.16N 85.51W
04/26/2012 E0.88 INCH PUTNAM TN PUBLIC
NICKEL SIZE HAIL REPORTED IN COOKEVILLE BY PUBLIC.
0625 AM HAIL 6 NW CROSSVILLE 36.01N 85.11W
04/26/2012 E0.75 INCH CUMBERLAND TN PUBLIC
0625 AM HAIL COOKEVILLE 36.16N 85.51W
04/26/2012 E1.75 INCH PUTNAM TN EMERGENCY MNGR
EMERGENCY MANAGER REPORTED HAIL UP TO GOLF BALL SIZED IN
THE CITY OF COOKEVILLE.
0630 AM HAIL 4 SE MONTEREY 36.09N 85.19W
04/26/2012 E0.75 INCH CUMBERLAND TN TRAINED SPOTTER
0638 AM HAIL 3 NW SPARTA 35.97N 85.51W
04/26/2012 E0.75 INCH WHITE TN PUBLIC
DIME SIZE HAIL REPORTED JUST NW OF SPARTA.
&&
TBOUCHERLocal storm report, Apr 26, 1:54 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
154 PM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 AM HAIL 6 NE RED BOILING SPRING 36.59N 85.77W
04/26/2012 E0.88 INCH CLAY TN PUBLIC
0505 AM HAIL 2 SSW CELINA 36.52N 85.52W
04/26/2012 E0.50 INCH CLAY TN PUBLIC
0507 AM HAIL CELINA 36.55N 85.50W
04/26/2012 E0.75 INCH CLAY TN TRAINED SPOTTER
ESPOTTER REPORTED PENNY SIZED HAIL IN CELINA TN.
0520 AM TSTM WND DMG JAMESTOWN 36.43N 84.94W
04/26/2012 FENTRESS TN EMERGENCY MNGR
*** 1 INJ *** TREES WERE BLOWN DOWN ALL ACROSS THE COUNTY
INCLUDING IN JAMESTOWN, ALLARDT AND MT HELEN. SOME OF THE
TREES FELL ON HOMES. A MOTORIST SUFFERED MINOR INJURIES
WHEN THEIR VEHICLE STRUCK A DOWNED TREE NEAR JAMESTOWN. A
LARGE SHED WAS BLOWN ONTO A HOUSE AND VEHICLES ON RAY
BROWN RD. CHICKEN HOUSE HAD ITS ROOF BLOWN OFF ON
GATEWOOD FORD RD. SCHOOLS CLOSED TODAY DUE TO LACK OF
POWER.
0524 AM HAIL JAMESTOWN 36.43N 84.94W
04/26/2012 E1.75 INCH FENTRESS TN TRAINED SPOTTER
TRAINED SPOTTER REPORTED GOLF BALL SIZED HAIL IN
JAMESTOWN.
0525 AM HAIL WESTMORELAND 36.56N 86.25W
04/26/2012 E0.50 INCH SUMNER TN TRAINED SPOTTER
0530 AM HAIL 2 S JAMESTOWN 36.40N 84.94W
04/26/2012 E1.25 INCH FENTRESS TN TRAINED SPOTTER
TRAINED SPOTTER REPORTED HALF DOLLAR SIZED HAIL 2 M SOUTH
OF THE CITY OF JAMESTOWN. POWER WAS ALSO OUT.
0530 AM HAIL 4 N LAFAYETTE 36.58N 86.03W
04/26/2012 E1.50 INCH MACON TN TRAINED SPOTTER
TRAINED SPOTTER REPORTED PING PONG SIZED HAIL 4 M NORTH
OF LAFAYETTE NEAR SPRING CREEK RD.
0531 AM HAIL LAFAYETTE 36.52N 86.03W
04/26/2012 E0.50 INCH MACON TN PUBLIC
HALF INCH HAIL REPORTED BY PUBLIC IN LAFAYETTE.
0553 AM HAIL GAINESBORO 36.36N 85.65W
04/26/2012 E0.88 INCH JACKSON TN EMERGENCY MNGR
JACKSON EMA REPORTS LARGE AMOUNT OF NICKEL SIZE HAIL AT
THE JACKSON COUNTY 911 CENTER.
0555 AM HAIL COOKEVILLE 36.16N 85.51W
04/26/2012 E0.50 INCH PUTNAM TN PUBLIC
HALF INCH HAIL REPORTED NEAR COOKEVILLE BY PUBLIC
0558 AM HAIL 3 W GAINESBORO 36.36N 85.71W
04/26/2012 E0.75 INCH JACKSON TN LAW ENFORCEMENT
DIME SIZE HAIL REPORTED IN THE FLYNNS LICK AREA OF
JACKSON COUNTY.
0604 AM HAIL 6 NE CROSSVILLE 36.01N 84.96W
04/26/2012 M1.00 INCH CUMBERLAND TN PUBLIC
PUBLIC REPORTED QUARTER SIZED HAIL 6 NE OF CROSSVILLE IN
THE FAIRFIELD GRADE COMMUNITY.
0605 AM HAIL COOKEVILLE 36.16N 85.51W
04/26/2012 E1.25 INCH PUTNAM TN TRAINED SPOTTER
0608 AM HAIL 8 NW COOKEVILLE 36.24N 85.61W
04/26/2012 E0.88 INCH JACKSON TN TRAINED SPOTTER
0608 AM HAIL 6 NNW COOKEVILLE 36.24N 85.55W
04/26/2012 E1.00 INCH JACKSON TN PUBLIC
0608 AM HAIL ALGOOD 36.20N 85.45W
04/26/2012 E0.50 INCH PUTNAM TN TRAINED SPOTTER
0608 AM HAIL CARTHAGE 36.26N 85.94W
04/26/2012 E0.88 INCH SMITH TN TRAINED SPOTTER
0610 AM HAIL 6 NW CROSSVILLE 36.01N 85.11W
04/26/2012 E1.00 INCH CUMBERLAND TN PUBLIC
0610 AM HAIL 3 NW COOKEVILLE 36.19N 85.54W
04/26/2012 E1.25 INCH PUTNAM TN TRAINED SPOTTER
0614 AM HAIL CROSSVILLE 35.95N 85.04W
04/26/2012 E0.50 INCH CUMBERLAND TN PUBLIC
HALF INCH HAIL REPORTED BY PUBLIC IN CROSSVILLE.
0623 AM HAIL COOKEVILLE 36.16N 85.51W
04/26/2012 E0.88 INCH PUTNAM TN PUBLIC
NICKEL SIZE HAIL REPORTED IN COOKEVILLE BY PUBLIC.
0623 AM HAIL BAXTER 36.15N 85.64W
04/26/2012 E1.00 INCH PUTNAM TN TRAINED SPOTTER
0625 AM HAIL COOKEVILLE 36.16N 85.51W
04/26/2012 E1.75 INCH PUTNAM TN EMERGENCY MNGR
EMERGENCY MANAGER REPORTED HAIL UP TO GOLF BALL SIZED IN
THE CITY OF COOKEVILLE.
0625 AM HAIL 6 NW CROSSVILLE 36.01N 85.11W
04/26/2012 E0.75 INCH CUMBERLAND TN PUBLIC
0630 AM HAIL 4 SE MONTEREY 36.09N 85.19W
04/26/2012 E0.75 INCH CUMBERLAND TN TRAINED SPOTTER
0638 AM HAIL 3 NW SPARTA 35.97N 85.51W
04/26/2012 E0.75 INCH WHITE TN PUBLIC
DIME SIZE HAIL REPORTED JUST NW OF SPARTA.
0705 AM HAIL 13 SSW CROSSVILLE 35.78N 85.13W
04/26/2012 E1.00 INCH CUMBERLAND TN TRAINED SPOTTER
REPORTED ALONG HIGHWAY 101.
&&Local storm report, Apr 26, 4:07 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
407 PM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM HAIL WESTMORELAND 36.56N 86.25W
04/26/2012 E0.50 INCH SUMNER TN TRAINED SPOTTER
ONE HALF INCH HAIL IN WESTMORELAND
&&
21Local storm report, Apr 26, 4:13 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
413 PM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HAIL WESTMORELAND 36.56N 86.25W
04/26/2012 E1.00 INCH SUMNER TN TRAINED SPOTTER
QUARTER SIZE HAIL IN WESTMORELAND.
&&
21Local storm report, Apr 26, 4:16 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
416 PM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL ADAMS 36.58N 87.07W
04/26/2012 E0.75 INCH ROBERTSON TN TRAINED SPOTTER
&&
21The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 4:56 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Macon, Overton, Pickett | 34 min |
| Apr 26, 5:24 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Cumberland, Fentress, Jackson, Macon, Overton and 6 more | 51 min |
| Apr 26, 6:15 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Putnam, Smith, Van Buren, White | 45 min |
| Apr 26, 7:00 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, White | 30 min |
| Apr 26, 3:40 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Sumner, Trousdale | 65 min |
| Apr 26, 4:43 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Macon, Smith, Sumner, Trousdale | 32 min |
| Apr 26, 4:47 PM CDT | Special Weather Statement | OHX | Benton | 28 min |
| Apr 26, 4:52 PM CDT | Severe Thunderstorm Warning | OHX | Benton | 23 min |
| Apr 26, 5:00 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner | 30 min |
| Apr 26, 5:14 PM CDT | Special Weather Statement | OHX | Humphreys | 31 min |
| Apr 26, 5:30 PM CDT | Special Weather Statement | OHX | Smith | 15 min |
| Apr 26, 5:33 PM CDT | Special Weather Statement | OHX | Pickett | 27 min |
| Apr 26, 5:49 PM CDT | Special Weather Statement | OHX | Wilson | 26 min |
| Apr 26, 5:52 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Wilson | 23 min |
| Apr 26, 6:15 PM CDT | Special Weather Statement | OHX | Dickson | 30 min |
| Apr 26, 6:22 PM CDT | Severe Thunderstorm Warning | OHX | Wilson | 23 min |
| Apr 26, 6:34 PM CDT | Special Weather Statement | OHX | Williamson | 26 min |
| Apr 26, 6:41 PM CDT | Special Weather Statement | OHX | Dickson | 34 min |
| Apr 26, 6:43 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Williamson | 32 min |
| Apr 26, 6:45 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson | 30 min |
| Apr 26, 6:49 PM CDT | Severe Thunderstorm Warning | OHX | Williamson | 26 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.